Exact three-point difference schemes for second-order nonlinear
Doklady Akademii Nauk, Tome 312 (1990) no. 4, pp. 795-800
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_312_4_a4,
author = {V. L. Makarov and A. A. Samarskii},
title = {Exact three-point difference schemes for second-order nonlinear},
journal = {Doklady Akademii Nauk},
pages = {795--800},
year = {1990},
volume = {312},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_312_4_a4/}
}
V. L. Makarov; A. A. Samarskii. Exact three-point difference schemes for second-order nonlinear. Doklady Akademii Nauk, Tome 312 (1990) no. 4, pp. 795-800. http://geodesic.mathdoc.fr/item/DAN_1990_312_4_a4/